First Time User? Sign Up Now
First Time User? Enroll now.
Home > Health Library > Signs of Abnormal Bleeding
If you take a medicine that might cause bleeding as a side effect, watch for signs of internal or abnormal bleeding. This medicine might be a blood thinner.
Call 911 or other emergency services right away if you have:
Call your doctor now or seek immediate medical care if you have:
After an injury
If you are injured, apply pressure to stop the bleeding. Realize that it will take longer than you are used to for the bleeding to stop. If you can't get the bleeding to stop, call your doctor.
Current as of: April 9, 2019
Author: Healthwise StaffMedical Review: E. Gregory Thompson, MD - Internal MedicineMartin J. Gabica, MD - Family MedicineAdam Husney, MD - Family Medicine
Current as of:
April 9, 2019
Medical Review:E. Gregory Thompson, MD - Internal Medicine & Martin J. Gabica, MD - Family Medicine & Adam Husney, MD - Family Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2019 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
UNC Medical Center
101 Manning Drive
Chapel Hill, NC 27514
UNC Health Care Citrix
UNC Medical Center Intranet
Copyright 2019 UNC Health Care. All rights reserved.